MathSciNet Relay Station
MathSciNet bibliographic data
MR1021893 13F15 (06F20 13A05 13A17 13G05)
Anderson, D. D.; Zafrullah, Muhammad Weakly factorial domains and groups of divisibility. Proc. Amer. Math. Soc. 109 (1990), no. 4, 907–913.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement